MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER W/TEE & TUBING, SMALL VOLUME; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER W/TEE & TUBING, SMALL VOLUME; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049831
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "we used to use the nebulizer ref 41745 in (b)(6) 2020.We have replaced this ref 41745 by the reference 41891.The sales representative informed me that the ref 41891 had no auto-occlusive valve.I provided this information to the head of the resuscitation department.Despite the fact that everyone is doing his best to provide all the information to the others, we faced an issue with a patient who was in the resuscitation department because the nurse was not enough aware of how to use the device.The patient "depressurized" because of this ignorance whilst changing the small reservoir, so the circuit opened and we provided resuscitation to the patient".It is unknown the type of intervention used on patient.Patient condition reported as "fine".

Brand Name
HUDSON NEBULIZER W/TEE & TUBING, SMALL VOLUME
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11528203
Report Number3004365956-2021-00091
Device Sequence Number14744972
Product Code CAF
UDI-Device Identifier14026704661517
UDI-Public14026704661517
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049831
Device Catalogue Number41891
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;